# SDR IPXA2022071284121

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 28,448 hours, 18,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33241
- Condition: Dented
- Location: Sta 540 S-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALT FUSELAGE SKIN DENT JUST FWD OF STA 540 AND ABOVE S-20L.TEMP REPAIRED IAW EO B757-5330-83545-C. ITEM REMAINS ON DEFERRAL
